Alert archive / Arkansas / Tornado Warnings in 2015

Tornado Warning 20, NWS Little Rock, AR

May 25, 2015Pulaski County, Saline County, Arkansas

NWS Little Rock, AR issued this tornado warning at May 25, 2015, 8:18 PM CDT for Pulaski County, Saline County, Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 8:18 PM CDT (01:18 UTC)
Expired
May 25, 2015, 8:45 PM CDT
In force
27 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 24 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 5:51 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 1.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1539 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1539 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1020 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
219 m²/s²
Significant tornado parameter
0.8
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WFUS54 KLZK 260118
TORLZK
ARC119-125-260145-
/O.NEW.KLZK.TO.W.0020.150526T0118Z-150526T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
818 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN PULASKI COUNTY IN CENTRAL ARKANSAS...
  NORTH CENTRAL SALINE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 845 PM CDT

* AT 815 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES SOUTHEAST OF WILLIAMS JUNCTION...AND
  MOVING NORTHEAST AT 30 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  LAKE MAUMELLE...      ROLAND...             LITTLE ITALY...
  NATURAL STEPS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3486 9245 3490 9245 3485 9245 3479 9271
      3484 9275 3494 9260 3494 9255 3495 9254
      3495 9248 3491 9245 3491 9243 3487 9239
TIME...MOT...LOC 0118Z 241DEG 27KT 3485 9267

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

226
2 follow-up statements
022 
WWUS54 KLZK 260126
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
826 PM CDT MON MAY 25 2015

ARC125-260136-
/O.CAN.KLZK.TO.W.0020.000000T0000Z-150526T0145Z/
SALINE AR-
826 PM CDT MON MAY 25 2015

...THE TORNADO WARNING FOR NORTH CENTRAL SALINE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3486 9244 3490 9245 3488 9246 3485 9245
      3484 9247 3483 9261 3489 9266 3494 9260
      3495 9248 3491 9245 3491 9243 3487 9239
TIME...MOT...LOC 0126Z 241DEG 27KT 3489 9259

$$

ARC119-260145-
/O.CON.KLZK.TO.W.0020.000000T0000Z-150526T0145Z/
PULASKI AR-
826 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN PULASKI
COUNTY UNTIL 845 PM CDT...

AT 823 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LAKE MAUMELLE...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  LAKE MAUMELLE...      ROLAND...             LITTLE ITALY...
  NATURAL STEPS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3486 9244 3490 9245 3488 9246 3485 9245
      3484 9247 3483 9261 3489 9266 3494 9260
      3495 9248 3491 9245 3491 9243 3487 9239
TIME...MOT...LOC 0126Z 241DEG 27KT 3489 9259

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

226
275 
WWUS54 KLZK 260133
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
833 PM CDT MON MAY 25 2015

ARC119-260145-
/O.CON.KLZK.TO.W.0020.000000T0000Z-150526T0145Z/
PULASKI AR-
833 PM CDT MON MAY 25 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN PULASKI
COUNTY UNTIL 845 PM CDT...

AT 831 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR LAKE MAUMELLE...AND MOVING EAST AT 25 MPH.

HAZARD...TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  LAKE MAUMELLE...      ROLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3488 9246 3486 9247 3485 9255 3488 9257
      3494 9248 3491 9245 3490 9245
TIME...MOT...LOC 0133Z 249DEG 22KT 3488 9252

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

226

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 25, 2:50 PM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, May 25, 2:50 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
250 PM CDT MON MAY 25 2015

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
UPPER WAVE ROTATING AROUND THE BASE OF A 500 MB OVER THE HIGH
PLAINS WILL CONTINUE TO PUSH SEVERE CONVECTION FROM TEXAS AND
OKLAHOMA INTO ARKANSAS LATER THIS AFTERNOON AND INTO THE EVENING
HOURS.

SOME STORMS WILL BE SEVERE...WITH WINDS AND HAIL THE PRIMARY
CONCERN. HOWEVER...WITH BACKING WINDS AHEAD OF THE CONVECTION...
LOW LEVEL SHEAR WILL BE ENOUGH TO SUPPORT A TORNADO RISK. THE
HIGHEST CHANCE FOR SEVERE THUNDERSTORMS WILL BE BEFORE 06Z...
THOUGH NOT NON-EXISTENT AFTERWARD.

HEAVY RAINFALL CONTINUES TO BE A CONCERN WITH ANY STRONGER STORMS.
WHILE SOUNDING DATA SHOWS RELATIVELY LOW PRECIPITABLE WATER...ALL
LEVELS WILL CONTINUE TO MOISTEN UP AS THE CONVECTION APPROACHES.
AND...GIVEN THE EXTREMELY SATURATED GROUND IN PLACES...IT WILL NOT
TAKE MUCH TO CAUSE PROBLEMS.

SHOWERS/STORMS SHOULD WANE AFTER MIDNIGHT. HOWEVER...ADDITIONAL
CONVECTION MAY FIRE DURING THE MORNING TUESDAY...PARTICULARLY OVER
THE EAST AS ANOTHER UPPER SYSTEM MOVES THROUGH IN THE MEAN FLOW.

ACTIVE AND UNSETTLED PATTERN WILL CONTINUE THROUGH THE REMAINDER
OF THE SHORT TERM...AS UPPER FLOW WAVERS BETWEEN QUASI-ZONAL AND
SOUTHWESTERLY.
&&

.LONG TERM...FRIDAY THROUGH MONDAY
AN UPPER RIDGE WILL BE OVER THE SOUTHEAST U.S. TO BEGIN THE LONG
TERM PERIOD...WITH AN UPPER LOW OVER THE ROCKIES. THE UPPER LOW
WILL DRIFT INTO THE PLAINS SATURDAY AND STALL THERE UNTIL MOVING
EAST ON MONDAY. THE UPPER RIDGE WILL SHIFT SLIGHTLY TO THE EAST
FOR SUNDAY AND MONDAY.

A COLD FRONT WILL DEVELOP IN THE PLAINS FRIDAY AND SHOULD MOVE INTO
NORTHWEST ARKANSAS BY LATE SATURDAY OR EARLY SUNDAY. THIS FRONT IS
EXPECTED TO SLOWLY MOVE SOUTHEAST ACROSS THE STATE SUNDAY AND
MONDAY. SOUTHWEST FLOW ALOFT WILL KEEP MOISTURE STREAMING OVER
ARKANSAS. AS A RESULT SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE
FORECAST THROUGH THE PERIOD. NEAR NORMAL TEMPERATURES ARE EXPECTED
THROUGH MONDAY.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     68  79  66  83 /  80  70  30  40
CAMDEN AR         69  85  69  85 /  90  50  40  40
HARRISON AR       64  79  63  80 /  80  30  40  40
HOT SPRINGS AR    68  83  68  84 /  90  40  40  40
LITTLE ROCK   AR  69  82  69  85 /  90  50  30  40
MONTICELLO AR     70  82  69  85 /  90  80  30  40
MOUNT IDA AR      67  81  67  83 /  90  40  40  40
MOUNTAIN HOME AR  65  80  65  81 /  80  50  30  40
NEWPORT AR        69  79  67  83 /  80  80  20  40
PINE BLUFF AR     69  82  69  85 /  90  60  30  40
RUSSELLVILLE AR   67  82  67  84 /  90  40  40  40
SEARCY AR         68  81  67  84 /  80  60  30  40
STUTTGART AR      69  81  68  84 /  80  70  30  40
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.
&&

SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, May 25, 5:45 AM CDT, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
545 AM CDT MON MAY 25 2015

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
545 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE NATURAL STATE
THROUGH TONIGHT.

ANOTHER IN A SERIES OF UPPER LEVEL STORM SYSTEMS WILL AFFECT THE
STATE FROM THE SOUTHWEST LATER TODAY AND TONIGHT...BRINGING A NEW
ROUND OF SHOWERS AND THUNDERSTORMS. THERE IS A SLIGHT RISK FOR
SEVERE THUNDERSTORMS ACROSS THE AREA...WITH DAMAGING WINDS AND
ISOLATED TORNADOES THE PRIMARY THREATS.

DUE TO THE RECENT HEAVY RAINFALL...IT WILL NOT TAKE MUCH ADDITIONAL
RAINFALL TO CAUSE FLASH FLOODING...AS WELL AS INCREASE THE LEVELS OF
AREA RIVERS. ARKANSANS ARE REMINDED TO MONITOR THE LATEST FORECASTS
THE NEXT FEW DAYS CONCERNING THIS DEVELOPING SITUATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

UNSETTLED WEATHER CONDITIONS WILL CONTINUE THROUGH MUCH OF THE
PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE. A
FEW STRONG OR SEVERE STORMS CANNOT BE RULED OUT AS WELL EACH
AFTERNOON...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44

In the hours before

Local storm report, May 25, 6:46 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HAIL             CABOT                   34.97N 92.02W
05/25/2015  E0.75 INCH       LONOKE             AR   FIRE DEPT/RESCUE

&&

56
Local storm report, May 25, 6:50 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
650 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TORNADO          3 SE OLA                35.00N 93.19W
05/25/2015                   YELL               AR   TRAINED SPOTTER

            CONFIRMED TORNADO ON THE GROUND 3 MILES SOUTHEAST OF OLA.

&&

56
Local storm report, May 25, 7:01 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
701 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     BIG FORK                34.49N 93.97W
05/25/2015                   POLK               AR   TRAINED SPOTTER

            NUMEROUS TREES AND POWERLINES DOWN IN BIG FORK. DAMAGE TO
            NUMEROUS STRUCTURES ALSO REPORTED.

&&

56
Local storm report, May 25, 7:19 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
719 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     HAIL             RUSSELLVILLE            35.27N 93.14W
05/25/2015  E1.00 INCH       POPE               AR   TRAINED SPOTTER

&&

56
Local storm report, May 25, 7:43 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
743 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             2 SSW DOVER             35.38N 93.13W
05/25/2015  E1.50 INCH       POPE               AR   TRAINED SPOTTER

            PING PONG BALL SIZE HAIL REPORTED ON LINKER MOUNTAIN.

&&

56
Local storm report, May 25, 8:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
814 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     HOT SPRINGS VILLAGE     34.66N 92.94W
05/25/2015                   SALINE             AR   LAW ENFORCEMENT

            WIDESPREAD TREES DOWN ACROSS THE CITY...WITH NUMEROUS
            TREES ON HOUSES.

&&

226

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:05 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Johnson, Logan, Montgomery, Perry and 3 more55 min
May 25, 7:16 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more6 hr
May 25, 7:25 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Ouachita50 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningLZKJohnson, Pope32 min
May 25, 7:31 PM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Stone44 min
May 25, 7:35 PM CDTSevere Thunderstorm WarningLZKOuachita25 min
May 25, 7:36 PM CDTSevere Thunderstorm WarningLZKBaxter, Marion, Searcy26 min
May 25, 7:37 PM CDTSevere Thunderstorm WarningLZKClark, Cleveland, Dallas, Garland, Grant, Hot Spring and 2 more53 min
May 25, 7:49 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Pulaski, Saline and 1 more56 min
May 25, 7:57 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Cleveland, Dallas, Ouachita48 min
May 25, 8:04 PM CDTTornado WarningLZKJohnson, Newton, Pope26 min
May 25, 8:06 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy and 2 more39 min
May 25, 8:17 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Faulkner, Grant, Jefferson, Lonoke and 2 more58 min
May 25, 8:29 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Searcy, Stone and 2 more61 min
May 25, 8:39 PM CDTTornado WarningLZKFaulkner, Pulaski23 min
May 25, 8:42 PM CDTSevere Thunderstorm WarningLZKBaxter, Izard, Marion, Newton, Pope, Searcy and 2 more48 min
May 25, 8:46 PM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita44 min
May 25, 9:09 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy, Stone51 min
May 25, 9:13 PM CDTFlash Flood WarningLZKBoone, Conway, Faulkner, Johnson, Logan, Marion and 5 more6 hr
May 25, 9:16 PM CDTFlash Flood WarningLZKClark, Conway, Dallas, Faulkner, Garland, Grant and 6 more6 hr
May 25, 9:16 PM CDTSpecial Weather StatementLZKLonoke, Prairie, White, Woodruff44 min
May 25, 9:33 PM CDTSpecial Weather StatementLZKCleburne, Independence, Stone42 min
May 25, 9:37 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline23 min
May 25, 9:39 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White51 min
May 25, 9:46 PM CDTSpecial Weather StatementLZKArkansas, Bradley, Desha, Drew, Jefferson, Lincoln59 min
May 25, 9:51 PM CDTSevere Thunderstorm WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Sharp and 1 more39 min
May 25, 10:30 PM CDTSpecial Weather StatementLZKFulton, Independence, Jackson, Sharp45 min
May 25, 11:04 PM CDTSpecial Weather StatementLZKArkansas, Desha46 min
May 26, 4:27 AM CDTRiver Flood WarningLZKPulaski5 days

Nearby

Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.